Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
40 Posts
Discussion Starter · #1 ·
Hi all,

I'm very new to this sight and this is my first topic I'm posting.

Today is my 3rd day on the stim injection and the dosage I've been recommended is only 150 as I may possibly have PO. I'm already experiencing a lot of stomach discomfort but when I called the nurse at the fertility centre she said that has to be related to something else as it's impossible for me to get a reaction from such a small dosage and so early.

Did anyone else experience any side effects from it? And what where they?

Thanks
 

·
Registered
Joined
·
39 Posts
Hi BBhope

Im new today too, so hello!

I had stomach twinges, headaches and flushes with mine, although they got better the longer I was stimming... I was too on the 150 dosage due to multi cystic overaries (not quite po).... could just be side effects from the down reg injections too as I had similar side effects then, sorry if tmi but i got quite constipated too which gave me stomach discomfort!

Good luck with your journey x
 

·
Registered
Joined
·
40 Posts
Discussion Starter · #3 ·
Hi,

Thanks for the response. At least I know it's not in my imagination. The nurses just seem to deny everything you tell them. I remember having eye pain when I first started the suprecure injections and nurses said that it sounds unusual and that I need to see my GP asap. Then I find out it was a normal side effect from the injections.

Anyway, I've been keeping a hot water bottle with me this evening for a bit of comfort.

I have also experienced some constipation. Anything else to be aware of?
I've also started to notice some blood on the needles now, mainly after the suprecure injections. Has anyone else noticed this?

What stage of your cycle are you on at the moment?

Me and my husband love kids and would love to have our own but now I'm starting to think is it worth going through all the pain.

I know I'm sounding very miserable now but I'm just feeling a bit down with the side effects.
 

·
Registered
Joined
·
39 Posts
No one tells you how difficult it is, but honestly, when you start coming out the other side you wonder what all the fuss was about!

I had a bit of blood too, I found if I held the needle in place for a couple of seconds after injecting, rather than pull it out straight away, it stopped the blood coming through, I also think they were slightly more painfull nearer the belly button, lower down didint sting quite as much!

Had egg collection (which was fine & painless) I am just waiting to hear how my embabys are proceeding to blast, made the decision to wait till day 5... finger crossed! ^pray^

It will all be worth it, we all have these thoughts, just try to keep a level head and take each day as it comes, and have hope!

Sending a big hug, knowing your not alone on this jouurney and how you are feeling  ^hugme^ ^hugme^ xxx

 

·
Registered
Joined
·
40 Posts
Discussion Starter · #5 ·
Many thanks for your advice. I'm pleased to hear that you've gone quite far in the journey compared to me.

Wish you all the best and do let us know how it goes after your next visit.

Ps - You are right about the bleeding nearer to the belly button. That's where I've noticed mine as well. I will avoid this section for now.

Wish you all the best and keep in touch.
 

·
Registered
Joined
·
4 Posts
I've noticed side-effects from stimulation drugs such as brain fog, sore and distended tummy, palpatations (that might just be the anxiety though!), fatigue and mood swings.


i found using the sap from aloe vera plant on the injection site after injection that it calms the area down completley.
good luck and love to you
Denise x
 

·
Registered
Joined
·
40 Posts
Discussion Starter · #7 ·
Thanks for your message Denise.

I read from your profile that your EC day is 7th Feb? That's the same as mine. I'm feeling extremely nervous and a bit impatient at the same time. I will go for my ultrasound scan tomorrow so I will find out for sure when my EC day is.

I must say I had a really bad day today. My stomach is just expanding more and more and i'm even finding it hard to walk.

How is your experience with the stim?
 
1 - 7 of 7 Posts
Top